# SDR CALA2011050600347

- Difficulty date: May 6, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 38,770 hours, 14,500 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Part number: 7430315005
- Part serial: 342
- Condition: Failed
- Location: Cabin
- Part time: 30,991 hours, 11,141 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE PLAYING MOVIE IN NR 1 A/V ENTERTAINMENT SYSTEM, THE PAX SCREENS AUTOMATICALLY RETRACTED ON THEIR OWN AND THE MOVIE STOPPED & SMOKE CAME OUT OF THE ENTERTAINMENT UNIT WHICH BECAME VERY HOT.  REMOVED AND REPLACED PSCU PER IFM 23-38-27.  OP`C CK OK.  DOWNLOADED SOFTWARE PC CARD.  PERFORMED CREW DEBRIEFING PER AMM TASK 05-51-26-800-801C1.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1432760  S/N OFF 00342 CONTROL, UNITS OFF 29-2506-9-0002 0342, ON 29-2506-9-0002 8009.
